Pacific Journal of Mathematics

A duality theorem for extensions of induced highest weight modules.

David H. Collingwood and Brad Shelton

Article information

Pacific J. Math., Volume 146, Number 2 (1990), 227-237.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]


Collingwood, David H.; Shelton, Brad. A duality theorem for extensions of induced highest weight modules. Pacific J. Math. 146 (1990), no. 2, 227--237.

Export citation


  • [BGG] I. N. Bernstein, I. M. Gelfand and S. I. Gelfand, Differential operators on the base affine space and a study of ^-modules in Lie Groups and their representations, I. M. Gelfand editor, 21-64, Halsted Press, 1975.
  • [B] B. Boe, Homomorphisms between generalized Verma modules, Ph. D. Thesis, Yale University, 1982.
  • [CC] L. Casian and D. Collingwood, The Kazhdan Lusztig conjecturefor general- ized Verma modules, Math. Z., 195 (1987), 581-600.
  • [Cl] D. Collingwood, Representations of rank one Lie groups, Research Notes in Mathematics 137, Pitman Publishing, 1985.
  • [C2] D. Collingwood, Representations of rank one Lie groups II: n-cohomology, Memoirs of the Amer. Math. Soc, 387 (1988).
  • [D] J. Dixmier, Enveloping Algebras, North-Holland Press, 1977.
  • [ER] M. Eastwood and J. Rice, Conformally invariant differential operators on Minkowski space, Comm. in Math. Phys., 109 (1987), 207-228.
  • [ES] T. J. Enright and B. Shelton, Categories of highest weight modules: applica- tions to classical Hermitian symmetric pairs, Memoirs of the Amer. Math. Soc, 367(1987).
  • [GJ] O. Gabber and A. Joseph, Towards the Kazhdan-Lusztig conjecture, Ann. Scient. Ec. Norm. Sup., 14 (1981), 261-302.
  • [H] S. Helgason, Groups and Geometric Analysis, Academic Press, 1984.
  • [J] H. Jakobsen, Basic covariant differential operators, Ann. Scient. Ec. Norm. Sup., 4 serie, t. 18, (1985), 421-436.
  • [KZ] A. Knapp and G. Zuckerman, Classification of irreducible temperedrepresen- tations of semisimple groups, Annals of Math., 116 (1982), 389-501.
  • [L] J. Lepowsky, Conical vectors in induced modules, Trans. Amer. Math. Soc, 208(1975), 218-272.
  • [RC] A. Rocha-Caridi, Splitting criteria for ^-modules induced from a parabolic and the Bernstein-Gelfand-Gelfand resolution of a finite-dimensional, irre- ducible ^-module, Trans. Amer. Math. Soc, 262 (1980), 335-366.
  • [S] B. Shelton, Extensions between generalized Verma modules: the Hermitian symmetric cases, Math. Z., 197 (1988), 305-318.
  • [W] N. Wallach, Harmonic Analysis on Homogeneous Spaces, Marcel Dekker, 1973.